# SDR AUS20020231

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Faulty
- Location: Engine Oil Tempe
- Component: Engine Oil Tempe, Lyc, O540J3C5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL TEMPERATURE INDICATOR FAULTY.
